# SDR COMA9860331

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL AND DOOR OUTER HANDLE MESSAGE ON EICAS.  INSPECTED DOOR AND FOUND NO DEFECTS.  DOOR WARNING AND LATCH MECHANISM OPERATE NORMAL.
